# SDR FDEA201901120114

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 32,023 hours, 17,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 660 53-00 2170 11JAN19 BOS FACT U FOUND CRACK IN ANGLE BRACKET JOINING TWO FLOORBEAMS BELOW FLIGHT DECK. FLOORBEAM PART NUMBERS ARE "A536 11978 000 03 A00" AND "536114300012". CRACK IS TWO INCHES IN LENTGH. CRACK DOES NOT REACH ANY END OF BRACKET. BEGINS 11/64 FROM EDGE OF BRACKET. CRACK RUNS LENGTH OF BRACKET THRU THREE RIVITS. CONTINUING TO RESEARCH PART NUMBERS AND STATION NUMBER. PICTURES ATTACHED SHGN 12JAN19 02:46 BOS U REMOVED DAMAGED ANGLE BRACKET REF DRWG A53612356 IAW SRM 51-40-21. NO FURTHER DEFECTS NOTED.  FACT 12JAN19 18:37 BOS U FABRICATED NEW ANGLE IN REF TO AIRCRAFT DRAWING NO A536 12356. INSTALLED IN REF TO SRM 51-72-10. THIS WAS A MINOR  REPAIR.
